Discussions By Condition: Sexual conditions

Doc is stumped - severe vaginal irritation

Posted In: Sexual conditions 4 Replies
  • Posted By: Anonymous
  • January 17, 2008
  • 02:37 PM

Up until about 5 years ago, after the birth of my son, I had never had a yeast infection. Now, when I get one (about twice a year) they are severe and we can't seem to get rid of them. In conjuction with the infection, I get severe redness, irritation and rawness in my vulva. It's been a year since my last yeast infection but in December I had to go on antibiotics for a sinus infection. I got the severe burning, redness irritation again. My doc assumed it was yeast and has been treating me by calling stuff in. It did not go away so I finally got to see her last week. She tested for everything - and there was a very tiny amount of yeast showing up - but not enough to still be causing this. So, she continues treating me for yeast. For 2 months now my inner vulva and around my vagina has been severely red, irritated and raw feeling and nothing gives relief. Any suggestions? I am so frustrated and tired of hurting and not being able to have a sexual relationship with my husband.

Reply Flag this Discussion

4 Replies:

  • i think that you should go see a different gyn just cause sometimes things get overlooked.it has to be some kind of infection it also sounds very painful and i hope it gets resolved soon for you try using vagisil soap when you shower to give you a bit of relief
    rachel125 112 Replies
    • January 19, 2008
    • 10:09 PM
    • 0
    Flag this Response
  • get a pap and see what that turns up...does it come and go? Do you need a blood test for herpes 2 just to rule it out--some times people can have it for years and then it pops up after some crisis, like the strain of a birth...try acupuncture if you can't find any answers..
    Monsterlove 2,921 Replies
    • January 20, 2008
    • 04:26 AM
    • 0
    Flag this Response
  • The same thing happened to me, I went to the doctor and she found nothing but it was really itchy. It turned out it was an allergic reaction to the contraceptive pill i was taking. once i stopped taking it, the infection cleared up, but comes back now and again if i use non-organic washing detergent. Maybe it could be an allergic reaction to the sinus medcation?
    Anonymous 42,789 Replies
    • January 26, 2008
    • 00:05 AM
    • 0
    Flag this Response
    Anonymous 42,789 Replies
    • February 24, 2008
    • 04:44 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?